# SDR C2XA96IA254

- Difficulty date: October 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N25811
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 094
- System (JASC): 2760 · Drag Control System
- Part: Rod Assy
- Part number: S0001003400000
- Condition: Rusty
- Location: Lt Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING 3C-CHECK INSPECTION, OF THE AILERON CONTROL SYSTEM, THE LEFT SPOILER FEEDBACK ROD WAS FOUND TO HAVE RUSTY BEARINGS AT ROD END.  MAINTENANCE REMOVED AND REPLACED THE LEFT SPOILER FEEDBACK ROD AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
